# SDR SWAA2023040720647

- Difficulty date: March 25, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 65,970 hours, 39,056 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT OVER WING EXTERNAL SLIDE EMERGENCY LIGHT INOP.<[01] REMOVED AND REPLACED FUSE I/A/W BOEING AMM 33-51-06-960-804; OPS CHECK FOUND NORMAL.;[02] VERIFIED FUSE REPLACED OPS CHECK GOOD.
